# SDR P5CA2022102400202

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 47,574 hours, 6,703 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Life Vest
- Part number: 66601501
- Part serial: L4647828
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST BAG TORN( R/R LIFE VEST IAW B777 AMM 25-62-01. )
